# SDR WVER061220150001

- Difficulty date: June 12, 2015
- Submitted: June 12, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 22,614 hours, 16,017 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: AV67021180
- Condition: Cracked
- Location: Vertical Stab
- Part time: 22,614 hours, 16,017 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT VERTICAL STABILIZER DRAG ANGLE IS CRACKED 1.5" LONG.
